MAUDE Adverse Event Report: DJO, LLC AIRCAST; PACK, HOT OR COLD, WATER CIRCULATING

DJO, LLC AIRCAST; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 51A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "motor will not turn off does not work intermittently.Customer stated that it cause a blood clot".Questionnaire not received from customer or clinician.Device not received manufacturer at this time.
 
Additional Manufacturer Narrative
H3, h6: one cryo/cuff ic cooler (item number 51a, serial number (b)(6) was returned for evaluation.Product was evaluated and all components were found to be in good condition.Functional test was performed and the motor worked correctly.Evaluation was unable to confirm the reported problem "motor will not turn off does not work intermittently" or anything that would cause blood clots in the patient.H11: corrected data: d2, g5, h8.

Brand Name
AIRCAST
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key7419462
Report Number9616086-2018-00008
Device Sequence Number1637471
Product Code ILO
UDI-Device Identifier00888912009102
UDI-Public00888912009102
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number51A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;